Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2025, 11:51 PM EST for Polk County, Georgia. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2025, 11:51 PM EST (04:51 UTC)
- Expired
- Feb 13, 2025, 12:17 PM EST
- In force
- 12 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Polk County, GA
The radar
The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
016
WGUS42 KFFC 130451
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1151 PM EST Wed Feb 12 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at weather.gov/atlanta.
&&
GAC233-131700-
/O.NEW.KFFC.FL.W.0009.250213T0451Z-250213T2000Z/
/RKMG1.1.ER.250213T0437Z.250213T0700Z.250213T1339Z.NO/
1151 PM EST Wed Feb 12 2025
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO THURSDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...From this evening to Thursday afternoon.
* IMPACTS...At 12 feet, Moderate flooding begins with water
expanding further from the creek upstream and downstream from the
gage on Church Street. Portions of the Wayside Park will be under
2 to 5 feet of water. All of the sidewalks on the Silver Comet
Trail will be flooded. The water is two feet above the sidewalk on
The Silver Comet Trail foot bridge just downstream from West Elm
Street. The water reaches the bottom of the bridge between Wayside
Park and Veterans Park across from the Senior Center.
* ADDITIONAL DETAILS...
- At 11:30 PM EST Wednesday the stage was 8.7 feet.
- Forecast...The river is expected to rise to a crest of 11.6
feet just after midnight tonight. It will then fall below
flood stage tomorrow morning.
- Flood stage is 9.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$2 follow-up statements
205
WGUS82 KFFC 131345
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
845 AM EST Thu Feb 13 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC233-132115-
/O.EXT.KFFC.FL.W.0009.000000T0000Z-250213T2104Z/
/RKMG1.1.ER.250213T0437Z.250213T1015Z.250213T1504Z.NO/
845 AM EST Thu Feb 13 2025
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Euharlee Creek at US 278 at Rockmart.
* WHEN...Until this afternoon.
* IMPACTS...At 10 feet, Minor flooding continues and expands along
the creek upstream and downstream from the gage on Church Street.
Portions of the Wayside Park will be under 1 to 3 feet of water.
Most of the sidewalks on the Silver Comet Trail will be flooded.
The water reaches the top of The Silver Comet Trail foot bridge
just downstream from West Elm Street.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Thursday the stage was 10.3 feet and falling.
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 5.2 feet this
afternoon.
- Flood stage is 9 feet.
- Flood History...This crest compares to a previous crest of
10.0 feet on 05/05/2021.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$280
WGUS82 KFFC 131717
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1217 PM EST Thu Feb 13 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Euharlee Creek at US 278 at Rockmart affecting Polk County.
GAC233-131830-
/O.CAN.KFFC.FL.W.0009.000000T0000Z-250213T1717Z/
/RKMG1.1.ER.250213T0437Z.250213T1015Z.250213T1531Z.NO/
1217 PM EST Thu Feb 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Euharlee Creek at US 278 at Rockmart.
* ADDITIONAL DETAILS...
- At 11:30 AM EST Thursday the stage was 8.3 feet and falling.
- Forecast...The river is expected to fall to 5.2 feet this
afternoon.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
3394 8511 3398 8515
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 6:57 PM EST, 4 hours 54 minutes earlier.
Area forecast discussion, Feb 12, 6:57 PM EST, 4 hours 54 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
657 PM EST Wed Feb 12 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Thursday)
Issued at 210 PM EST Wed Feb 12 2025
Key Messages:
- A Flood Watch remains in effect for north Georgia and the
northern portions of the Atlanta metro from this afternoon until
Thursday morning. Moderate to heavy rain is currently falling across
the watch area. Another 1-3" of rain is expected to fall with
locally higher amounts of up to 4" possible where repeated rounds of
precipitation occur. TURN AROUND DON'T DROWN when encountering
flooded roadways.
- A few strong to severe storms may be possible overnight
Wednesday in primarily west central Georgia. Slight risk into metro
is very conditional, given wedge should make surface based
convection challenging. In west central Georgia, QLCS mode will be
possible, with main threats strong to severe winds and a tornado or
two.
Forecast:
Challenging forecast continues to unfold for tonight, with competing
effects of strong moisture return at the surface and stout wedge/CAD
that is being reinforced by rain and supported by surface high
pressure up till a cold front moves into the area tonight. The
impacts of this will be that an area around approximately
Heard/Coweta/Troup/Meriwether has pretty high uncertainty on
whether or not we can get enough surface based moisture return to
allow for surface based storms which could be severe and have all
hazards present. To the north, expect mostly rain and thunder, and
to the south, at least for west central Georgia, including the
Columbus metro, strong to severe storms will be possible.
The synoptic setup sees a potent upper level trough that is lifting
out of the desert SW into the southeast today. That trough is tapped
into some very deep subtropical moisture, with PWATs approaching or
even exceeding 1.25-1.5" over a wide area within the broad synoptic
lift driven by the system. That moisture is overrunning three
separate features - first, on old frontal boundary that is already
falling apart near the Gulf coast, second, a rain cooled air mass,
the boundary of which can currently be denoted by sharp line of
cumulus over south central Alabama, and third, strong wedge/CAD that
has set up over north and parts of central Georgia that is being
reinforced by both rain and surface high across NE CONUS.
Temperature differences between the warm Gulf air across southern GA
and the rain cooled and wedge airmass across central and north GA is
stark, with near 30 degree F differences noted at station as little
as 30 miles apart (Cordele to Perry), demonstrating some of the
impressive dynamics at play with this system.
Models are notably struggling with the CAD as expected. As an
example, each run of the HRRR this afternoon has had to slow the
northward progression of the Gulf air into central GA. This is a
well known bias, and is why temperatures have been lowered compared
to guidance for the past several forecast packages for today.
Satellite observations as well as ground stations seem to show that
the northward progression of Gulf air in at least west central
Georgia may have finally hit a bit of a more challenging wall that
it can't quite seem to mix out as quickly. This is likely due to
encountered air that is rain cooled within the wedge. Erosion on the
east side of central Georgia will likely continue for a few more
counties, so enjoy going from the 50s and 60s to 70s and 80s in a
matter of an hour or two in those areas.
Moisture continues to be lifted isentropically over the top of cold
air, and with the high PWATs, is dumping rainfall quite efficiently
over north Georgia and metro Atlanta. MRMS estimates show widespread
1-3 inches of rain has already fallen, and radar estimates look as
though they may be a bit underdone compared to observations coming
in from some rain gauges. Expecting to see another 1-3" of rain
across the area tonight. This will lead to flooding concerns across
north Georgia and the metro. Several rivers are starting to see
quick rises with a few flood warnings already issued. This will
become more widespread overnight. Numerous river gages are forecast
to go Minor flood stage, and flood guidance continues to show the
possibility of seeing a few rivers into Moderate. The Flood Watch
continues until 7 am tomorrow morning. Please remember to use
caution if you encounter any flooding - do not attempt to cross
flooded roadways.
The final aspect to talk about is the severe potential tonight into
the early morning hours Thursday. As mentioned above, this is the
most challenging part of this storm. Still believe that the northern
end of the Slight/Marginal Risk from SPC is extremely conditional,
especially into the Atlanta metro. Experience and model bias says
that the hires is likely eroding the CAD too quickly as the cold
front moves into the area tonight with the main push of the
surface low to the north. This would eliminate the possibility of
surface based convection - and indeed, many of the models seem to
be slowly backing to the south with moisture return tonight. 17Z
HRRR only brings STP > 1 into areas around and just north of
Columbus, for instance. That said, the outlook in the areas can be
viewed as a worst case scenario, where IF erosion of the wedge is
more intense (and, this could be possible given the intensity of
the LLJ at > 60 kts creating some aggressive mixing) surface based
convection will be possible. As for the rest of the parameter
space in central Georgia (especially near Columbus), models show
STP values of around 1-2. Significant divergence aloft will be in
place along the right entrance region of a stout jet streak and
impressive shear profiles will be in place and enhanced by some
low level backing near the edge of the CAD/wedge. SRH values of
0-1 km are 200-300 m^2/s^2 (though caution needs to be used when
evaluating this to ensure parcels are indeed surface based). Some
streamwise vorticity enhancement will be possible for any surface
based storm that can find the "edge of the wedge". Cold front
pushing in is fairly potent, though convergence without the aid of
some of the backing due to the wedge front isn't all that
impressive given a SW wind direction at the surface ahead of it.
Thinking any severe mode for Georgia will likely be QLCS in
variety. The main hazards would be strong to severe winds, and the
possibility of some tornado spin ups.
Front continues to push through the area tomorrow morning. Severe
threat should decrease quickly with eastward extent thanks to losing
upper level support. Colder air will begin to filter in behind the
front. In parts of north Georgia, we might actually see the sun for
the first time in what feels like ages. Temperatures tomorrow night
will return to more winter-like, with lows in the 20s, 30s, and
upper 40s across north and central Georgia by Friday morning. Enjoy
the respite from rain because more is coming - see below.
Lusk
&&
.LONG TERM...
(Friday morning through next Tuesday)
Issued at 210 PM EST Wed Feb 12 2025
At a glance:
- Brief reprieve from rainfall on Friday
- Second round of heavy rain and yet another conditional severe
threat overnight Saturday into Sunday
As we kick off the extended range on Friday morning, a strong
(nearly 1040mb) surface high will move in across the Southeast,
shifting slowly eastward until its center is off the coast of the
Eastern Seaboard at the start of the weekend. Perhaps unsurprisingly
with such strong forcing at the surface, classic cold air damming is
progged to set up throughout the course of the day Friday -- with
characteristic U-shaped isobars banking up against the Appalachians.
The combination of high pressure at the surface and a swath of dry
air rounding the base of a broader trough present at the mid-levels
will support a fleeting period of dry weather on Friday. Highs in
the mid-50s to lower-70s and dewpoints in the 30s to 40s by the
afternoon will make for a pleasant end to the week...
...but don't get too comfortable. A mid-level trough is progged to
dig across the Mountain West and into the ArkLaTex Saturday into
Sunday. Coincident with the strongest shortwave embedded within the
broader trough, resultant mass response supports the development of
a low pressure system at the surface. We're expecting a final,
punctuating round of rainfall and conditional chances for severe
weather as the associated line of convection makes its way across
north and central Georgia overnight Saturday into Sunday.
Severe chances: Much like Wednesday/Thursday's event, the brunt of
the favorable forcing overlap will occur late Saturday night/early
Sunday morning, making this a primarily nocturnal event (changes in
timing are possible, perhaps even likely as this event enters the
short term). We're not yet in range of HiRes or intermediary
guidance, but global models suggest the presence of a 40-50kt low
level jet at 925 mb as the line is trekking southeastward. As has
been the case recently, we'll be fighting against a lingering wedge
for areas along and east of the Atlanta Metro for thermodynamics.
Wind profile differences along the outer edge of the wedge boundary
will serve to further locally enhance hodograph curvature. Dewpoints
look to be in the 60s outside of the wedge airmass, but it remains
to be seen if we materialize any surface-based instability. It won't
take much with the forecast kinematics, and we're currently sitting
on a very narrow corridor on the order of 50-100 J/kg SBCAPE. We're
solidly within high-shear, low-CAPE season, and if trends continue,
it appears that we'll be looking at primarily QLCS-type hazards
(isolated damaging wind gusts and the potential for a tornado within
any bulges, kinks, or breaks in the line of convection). The SPC has
outlined a 15% area in their Day 4 (7AM Saturday through 7AM Sunday)
Convective Outlook, and we'll be keeping an eye on potential
upgrades and specific hazard probabilities over the next few days.
Precipitation/flooding chances: The rebound period between our
midweek rainfall and our weekend rainfall looks to be approximately
48 hours or so, and rivers are likely to remain at elevated stages
at the onset of this final round of precipitation. Given antecedent
conditions, it will not take much to reinvigorate chances for flash
flooding and river flooding. Highest NBM probabilities for an inch
or more rainfall over the 48-hour period ending 7AM Monday are once
again focused across locales in north Georgia: 76% for Atlanta, 81%
for Rome, 80% for Gainesville, 86% for Dalton, and 90% for Ellijay.
For 2 inches or greater over the same 48-hour period, 35-45%
probabilities for portions of far north Georgia. In general, blanket
totals of an additional 1-2" are possible CWA-wide late Saturday
through early Monday, with terrain-enhanced locally higher amounts
up to a reasonable worst case (90th percentile) of 3-3.5". A
Slight (level 2 out of 4) Risk for Excessive Rainfall has been
issued by WPC for portions of northwest Georgia coincident with
highest forecast rainfall totals.
Moving into Monday and beyond, yet another surface high moves in on
the heels of the precipitation (with dry, quasi-zonal flow at the
mid-levels), which will support another period of dry and relatively
tranquil weather through midweek. In general, expect highs in the
lower 50s to mid-60s through the long term. The exceptions will be
the warmest day over the next week -- Sunday -- which may see
highs in the 60s to mid-70s, and the "coldest" -- Monday -- with
highs in the 40s to mid 50s. Lows will follow a similar trend,
primarily in the upper-20s to mid-40s, aside from Sunday morning
(upper 40s to lower 60s) and Monday morning (teens to lower-30s).
96
&&
.AVIATION...
(00Z TAFS)
Issued at 648 PM EST Wed Feb 12 2025
The heavier rain has shifted north of the TAF sites but low clouds
in the 004-007 range will persist for just about everyone (except
KCSG) until the next wave of precip moves across later tonight. As
the main front/convection moves across the area between ~04z and
10z, pockets of heavy rain will occur, driving vsby's down while
maintaining low cigs. TS likely everywhere - even north of the
"wedge" as elevated instability exists - but the greatest risk for
TS will be south from KCSG to KMCN overnight. Convection quickly
moves east of the area after 12z with improving cigs as gusty NW
winds develop. All sites should see clear skies by late afternoon.
//ATL Confidence...00Z Update...
Medium to High on all elements.
DJN.83
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 39 64 32 54 / 90 50 0 0
Atlanta 42 59 33 55 / 100 30 0 0
Blairsville 42 52 23 51 / 100 10 0 0
Cartersville 42 56 27 55 / 100 10 0 0
Columbus 61 67 37 61 / 90 60 0 0
Gainesville 37 60 31 52 / 100 20 0 0
Macon 55 69 37 60 / 80 80 0 0
Rome 43 55 26 56 / 100 0 0 0
Peachtree City 46 61 30 57 / 90 30 0 0
Vidalia 63 72 45 61 / 20 90 10 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for GAZ001>009-011>016-
019>025-030>035-041>048-052>057-066>068.
&&
SHORT TERM...Lusk
LONG TERM....96
AVIATION...DJN.83Hazardous weather outlook, Feb 12, 7:45 PM EST, 4 hours 6 minutes before
Hazardous Weather Outlook...Updated National Weather Service Peachtree City GA 745 PM EST Wed Feb 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-132015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 745 PM EST Wed Feb 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Flood Watch is in effect through Thursday morning across portions of north and central Georgia. Another round of moderate to heavy rain will move across north and central Georgia tonight with an additional 1 to 2 inches expected. Locally higher amounts of up to 4 inches are possible which will lead to an increased risk of river and stream flooding overnight along with isolated flash flooding. In addition to the rain, there is a small risk for a few strong to severe thunderstorms, mainly south of a LaGrange to Macon to Louisville line in central Georgia. Localized damaging winds will be the primary concern, though a brief tornado cannot be ruled out. Most areas will just see the heavy rain and brief gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Special weather statement, Feb 12, 9:21 PM EST, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 PM EST Wed Feb 12 2025
GAZ019>021-030-031-041-130300-
Polk GA-Haralson GA-Cherokee GA-Bartow GA-Paulding GA-Floyd GA-
921 PM EST Wed Feb 12 2025
...A strong thunderstorm will impact portions of northern Paulding,
west central Cherokee, Haralson, southeastern Floyd, Polk and Bartow
Counties through 1000 PM EST...
At 921 PM EST, a strong thunderstorm was near Felton, or 7 miles
northwest of Buchanan, moving northeast at 45 mph.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Cartersville, Cedartown, Buchanan, Rockmart, Euharlee, Tallapoosa,
Emerson, Aragon, White, Kingston, Braswell, Taylorsville, Cassville,
Yorkville, Burnt Hickory Ridge, Red Top Mountain State Park, Esom
Hill, Fish Creek, Eubank Lake, and Antioch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3437 8472 3416 8456 3408 8469 3408 8473
3405 8474 3368 8533 3373 8536 3395 8540
TIME...MOT...LOC 0221Z 230DEG 39KT 3384 8530
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHLocal storm report, Feb 12, 10:47 PM EST, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1047 PM EST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood 1 W Aragon 34.04N 85.07W
02/12/2025 Polk GA Emergency Mngr
Prospect Rd and N Bellview Rd. 4 way stop
intersection underwater.
&&
VSSLocal storm report, Feb 12, 11:07 PM EST, 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1107 PM EST Wed Feb 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM Flash Flood Aragon 34.04N 85.06W
02/12/2025 Polk GA Emergency Mngr
Walnut and 6th Street in Aragon being closed
due to high water around ankle deep.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:01 AM EST | River Flood Warning | FFC | Dawson | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 8:10 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 10:09 AM EST | River Flood Warning | FFC | Cobb, Paulding | 20 hr |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:23 AM EST | River Flood Warning | FFC | Floyd | 25 hr |
| Feb 13, 11:29 AM EST | River Flood Warning | FFC | Floyd | 31 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.